# SDR DALA2017040102643

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN HOUSING AT MID CARGO DOOR.  THE HOUSING WAS REPLACED IAW SRM 51-30-2, AND 51-30-5.
